# SDR 2001UALA01131

- Difficulty date: June 23, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N997UA
- Make and model: Boeing 737291
- Aircraft serial: 22457
- Aircraft time: 53,139 hours, 39,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 1040, BETWEEN STR 2L AND STR 3L.  REPLACED SHEAR TIE.  MAJOR REPAIR ACCOMPLISHED.
